# SDR IPXA2023031591871

- Difficulty date: February 27, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: NMC6015505
- Part serial: 48472
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER AFT RUDDER LOWER END HAS CORROSION BETWEEN SKIN AND DOUBLER MULTIPLE AREAS LH AND R/H SIDEREMOVED AND REPLACED LOWER AFT RUDDER IAW MM 27-20-20-400-801,(MINOR)
